# SDR DALA2020092403165

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 89,419 hours, 36,931 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Lavatory Indicat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT, FORWARD LAV OCCUPIED INOPERATIVE BULB FELL OUT.  AFTER REINSERTING PUSHED PRESS TO TEST AND OBSERVED ARCING AND SPARKS.  CORRECTIVE ACTION: FOUND L9001 SWITCH BAD AND REPLACED.  SYSTEM OPERATION IS NORMAL.
